ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev IEEE-AP-S-FUKUOKA Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


IEEE Antennas and Propagation Society Fukuoka Chapter (IEEE-AP-S-FUKUOKA) [schedule] [select]

Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Kyoichi Saito (NHK)
Vice Chair Hidekazu Murata (Yamaguchi Univ.), Hajime Saito (TV Tokyo)
Secretary Kohei Kambara (NHK), Takayuki Suzumura (TV Asahi), Yoshifumi Matsusaki (NHK), Mayuko Miyano (Toshiba Infrastracture Systems & Solutions), Mikihiro Ouchi (Panasonic), Yoshie Enoki (TBS)
Secretary Shigeki Shiokawa (Kanagawa Inst. of Tech.), Guan Chai Eu (Nagasaki Univ.), Akihiro Tanabe (NTT), Yasushi Hashimoto (Fuji Television)

IEEE Broadcast Technology Society Japan Chapter (IEEE-BT) [schedule] [select]

ITE Kyushu Chapter (KYUSHU) [schedule] [select]

Conference Date Thu, Jan 26, 2023 12:55 - 16:00
Fri, Jan 27, 2023 10:00 - 16:55
Topics  
Conference Place  
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on BCT, KYUSHU.

Thu, Jan 26 PM 
12:55 - 13:00
  12:55-13:00 Break ( 5 min. )
Thu, Jan 26 PM 
13:00 - 13:40
(1) 13:00-13:40 [Invited Talk]
Examples of new technology utilization in NHK broadcasting
Shoji Kitajima (NHK)
  13:40-13:50 Break ( 10 min. )
Thu, Jan 26 PM 
13:50 - 14:50
(2) 13:50-14:10 Evaluation of Directional Antenna with no-fed elements suitable for Video Relay Transmission Using Drones Chikayo Hata, Yuya Tazima, Takehumi Hiraguri (NIT), Takahiro Matuda (Tokyo Metropolitan Univ.), Tetsuro Imai (TDU), Jiro Hirokawa (TIT)
(3) 14:10-14:30 Experimental Evaluation of High Output Power DC Rectenna Array Using High-Density Array Antenna Takuma Kichiji, Eisuke Nishiyama, Toyoda Ichihiko (Saga Univ.)
(4) 14:30-14:50 Improvement in QR code optical modulator's performance with liquid crystal and retroreflective sheet Yuto Kasuya, Nozomi Iida, Fuga Kinoshita, Riichi Koizumi, Mikio Maeda (Kogakuin Univ.)
  14:50-15:00 Break ( 10 min. )
Thu, Jan 26 PM 
15:00 - 16:00
(5) 15:00-15:20 Proposal of 4×4 Feed Matrix Integrating Planar Magic-T and 90° Hybrid Yutaka Umeda, Eisuke Nishiyama, Toyoda Ichihiko (Saga Univ.)
(6) 15:20-15:40 Characterization of Parasitic-Element Loaded Frequency-Tunable Microstrip Antenna by Q-factor Analysis Ryo Araki, Eisuke Nishiyama, Ichihiko Toyoda (Saga Univ.)
(7) 15:40-16:00 Printed monopole antenna for circular polarization in UWB high band. Kazuma Yano, Takafumi Fujimoto, Chai-Eu Guan (Nagasaki Univ.)
Fri, Jan 27 AM 
10:00 - 11:20
(8) 10:00-10:20 Experimental Results of Vessels Detection by Digital Terrestrial Television Broadcast in Fukuoka Area Kazuma Matsuo (Fukuoka Inst. of Tech.), Junichi Honda (ENRI), Makoto Ikeda (Fukuoka Inst. of Tech.), Takuya Otsuyama (ENRI)
(9) 10:20-10:40 Direct Decoding Adopting LDM in Partial Reception Band in Next-Generation Digital Terrestrial Broadcasting Yoko Tanaka (Tokyo Univ. of Science), Akira Nakamura (Kanagawa Univ.), Makoto Itami (Tokyo Univ. of Science)
(10) 10:40-11:00 Proposal of Ring-Slot Active Array Antenna Integrated With Transistor-Based Oscillators Shotaro Manago, Maodudul Hasan, Takayuki Tanaka, Ichihiko Toyoda (Saga Univ.)
(11) 11:00-11:20 Vivaldi Antenna for Detecting Cracks Inside Concrete Masaki Sugimoto, Takafumi Fujimoto, Chai-Eu Guan, Toshiyuki Tanaka (Nagasaki Univ.)
  11:20-12:50 Lunch Break ( 90 min. )
Fri, Jan 27 PM 
12:50 - 13:50
(12) 12:50-13:10 Experimental Evaluation of Mixer and Circularly-Polarized Antenna Utilizing Magic-T Isolation for FMCW Radar Transceiver Kaiji Esaki, Eisuke Nishiyama, Ichihiko Toyoda (Saga Univ)
(13) 13:10-13:30 Circularly Polarized dipole antenna using twisted planar plates Kotaro Matsumoto, Ryuji Kuse, Takeshi Fukusako (Kumamoto Univ..)
(14) 13:30-13:50 DoA Estimation Using Passive Meta-Surface Reflector and Single Dipole Antenna Hibiki Shiiba, Ryuji Kuse, Takeshi Fukusako (Kumamoto Univ.)
  13:50-14:00 Break ( 10 min. )
Fri, Jan 27 PM 
14:00 - 15:00
  14:00-15:00 ( 60 min. )
  15:00-15:10 Break ( 10 min. )
Fri, Jan 27 PM 
15:10 - 16:25
(15) 15:10-15:35 Design of Wullenweber Phased Array Antenna
-- Part 2 --
Mitsuo Taguchi (Nagasaki Univ.), Haruo Kawakami (Kato Electric Industry Co.)
(16) 15:35-16:00 Image Size Reduction for Pre-Processing of Video Coding Yasutaka Matsuo (NES)
(17) 16:00-16:25 Field trial of SVD-MIMO transmission with automatic change in the total number of modulation indices Kiminobu Makino, Takahiro Sato, Fumito Ito, Takayuki Nakagawa, Naohiko Iai (NHK)
  16:25-16:35 Break ( 10 min. )
Fri, Jan 27 PM 
16:35 - 16:50
  16:35-16:50 ( 15 min. )
Fri, Jan 27 PM 
16:50 - 16:55
  16:50-16:55 ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.
Young Researcher's TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IEEE-AP-S-FUKUOKA IEEE Antennas and Propagation Society Fukuoka Chapter (IEEE-AP-S-FUKUOKA)   [Latest Schedule]
Contact Address  
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEEE-BT IEEE Broadcast Technology Society Japan Chapter (IEEE-BT)   [Latest Schedule]
Contact Address  
KYUSHU ITE Kyushu Chapter (KYUSHU)   [Latest Schedule]
Contact Address  


Last modified: 2023-01-24 17:13:06


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to KYUSHU Schedule Page]   /   [Return to IEEE-BT Schedule Page]   /   [Return to IEEE-AP-S-FUKUOKA Schedule Page]   /  
 
 Go Top  Go Back   Prev IEEE-AP-S-FUKUOKA Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan